# SDR DALA2015021201189

- Difficulty date: February 11, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME ANGLE BS 1380 LONGERON 14L.  FRAME ANGLE WAS FABRICATED AND INTALLED IAW SRM 53-14-4, FIG 1 AND 51-30-2 AND 51-30-5.
